# SDR AALA20120306002

- Difficulty date: March 5, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 34,792 hours, 14,751 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Target
- Condition: Out Of Adjust
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

LAX - CREW REPORTED ON SELECTING FLAPS 10, THE LEADING EDGE FLAPS TRANSIT LIGHT REMAINED ILLUMINATED.  EMERGENCY DECLARED FLIGHT LANDED LAX WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  RE-ADJUSTED NUMBER 5 SLAT TARGET.  SYSTEM GROUND CHECK NORMAL OPERATION.
